MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE

TELEFLEX MEDICAL WECK AUTO ENDO5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Codes Break (1069); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the clip could not be reloaded, and the handle was locked and could not be operated." no patient harm or injury reported.The patient's status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Upon review of the investigation report for the returned sample, it was determined that the event does not meet the criteria for reportability.Therefore, the initial mdr submitted on 09 march 2026 should be retracted.Other remarks: n/a, corrected data: n/a.
 
Event or Problem Description

Brand Name
WECK AUTO ENDO5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24550547
Report Number3003898360-2026-00110
Device Sequence Number5597374
Product Code FZP
UDI-Device Identifier14026704741868
UDI-Public(01)14026704741868(11)250315(17)260912(10)73C2500439(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberAE05ML
Device Lot Number73C2500439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown